# SDR SWIA20250721007

- Difficulty date: January 7, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-32-056 - LANDING GEAR - NOSE LANDING GEAR (NLG) AND DOORS - INSTALLATION OF A NEW HINGE FOR THE NLG AFT DOOR ASSEMBLY REV A  PART(S)  0    (C-CHECK RO 07/18/2025)COMPLY WITH: SB 670BA-32-056 - LANDING GEAR - NOSE LANDING GEAR (NLG) AND DOORS - INSTALLATION OF A NEW HINGE FOR THE NLG AFT DOOR ASSEMBLY REV A  DATED 04/17/2017 PART(S)  0"SERVICE BULLETIN 670BA-32-056, REVISION A, LANDING GEAR - NOSE LANDING GEAR (NLG) AND DOORS - INSTALLATION OF A NEW HINGE FOR THE NLG AFT DOOR ASSEMBLY, INCORPORATED" COMPLIED WITH REO 670-53-11-651 REV -B DATED 2025-04-16 14 FLAG NOTE 4 (A-C) COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
